# SDR HNAA0800174

- Difficulty date: May 20, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 57,445 hours, 65,167 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Diode
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT WHEN SELECTED.  REPLACED DIODES 3261-CR 3, 4, 5 AND 7.  INSPECTED RELAY BASE K9 AND K11 AND CONNECTOR 9811-P94.  GEAR SWING AND OPS CHECK GOOD.  CHECKED DOOR SOLENOID SEQUENCE VALVE GROUNDS.  UNABLE TO DUPLICATE PROBLEM ON JACKS.  SYSTEM OPS CHECK GOOD.
